# SDR DALA2018050703186

- Difficulty date: May 6, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON IB UPPER SURFACE OF NACELLE FAIRING PANEL CHAFING LOWER WING SURFACE TO INCLUDE FUEL DOOR. REMOVED CHAFING FROM LT PYLON I/B UPPER SURFACE OF NACELLE FAIRING PANEL LWR WING SURFACE AND FUEL PANEL {DOOR}, FUEL PANEL FOUND IN LIMITS IAW SRM 57-20-01 AD 2 FIG 101, BLEND ON WING. FOUND ACCEPTABLE AND REWORKED IAW ER/A 567180-14 REV ORIGINAL, IDENTIFIED IAW PS 900-5-1 NO 4 AND TOPP 30-20-70 PG 14.
